Or it could be TB

The itching of the skin on my abdomen did not stop.I am using Candid powder which is fungal infections but it dint work much. The last time I showed my skin condition to the doctor about 4 years ago, he put me on anti tubercular medicine it dint cure the infection out fully,what ever the infection was but now I am getting the same itch, dryness and can feel the infection in my flesh of the abdomen.It might be TB again which did not go away fully in the first place. My parents are not bothering about it saying that it is something out of my schizophrenia but my psychiatric doctor suggested me to visit the skin doctor for a second and then gave me can candid powder. 4 years ago I got this after I visited China in the winter for a technical paper conference.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: